Variable neural networks for adaptive control of nonlinear systems

Liu, G.P.P., Kadirkamanathan, V. and Billings, S.A. (1999) Variable neural networks for adaptive control of nonlinear systems. IEEE Transactions on Systems Man and Cybernetics Part C: Applications and Reviews, 29 (1). pp. 34-43. ISSN 1094-6977



  • Liu, G.P.P.
  • Kadirkamanathan, V.
  • Billings, S.A.
Copyright, Publisher and Additional Information: Copyright © 1999 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: adaptive control, neural networks, nonlinear systems, radial basis functions
  • Published: February 1999
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 02 Dec 2005
Last Modified: 05 Jun 2014 13:52
Published Version:
Status: Published
Refereed: Yes
Identification Number: